# SDR WX0A2015101272941

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 53,644 hours, 35,472 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INNER EDGE, SKIN IS CRACKED AT AFT DOOR CATCH ANGLE BRACKET.  REPAIRED AFT CARGO DOOR INNER SKIN AT AFT DOOR CATCH ANGLE IAW EA 32-2015-375.  WORK ACCOMPLISHED ON WO 00266525 M301 ITEM 65.
